MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO CORE FOOTSWITCH; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)

STRYKER INSTRUMENTS-KALAMAZOO CORE FOOTSWITCH; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)
Model Number 5402007000
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 1 event was reported for this quarter.Product return status: 1 device investigation type has not yet been determined.Additional information: 1 device was not labeled for single-use.1 device was not reprocessed or reused.
 
Event or Problem Description
This report summarizes 1 malfunction event in which the device had a sticky safety device that could lead to unintended power-up.1 event had no patient involvement; no patient impact.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale corrected data: b5.
 
Event or Problem Description
This report summarizes 1 malfunction event in which the device was sticking.1 event had no patient involvement; no patient impact.
 
Event or Problem Description
This report summarizes 0 malfunction events in which the device had a sticky safety device that could lead to unintended power-up.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale corrected data: b5, h10.1 event was previously reported during the reporting quarter; however: 1 event was reported in error.0 previously reported events are included in this follow-up record.H3 other text : event reported in this record in error.

Brand Name
CORE FOOTSWITCH
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key10329720
Report Number0001811755-2020-01847
Device Sequence Number812253
Product Code HBE
UDI-Device Identifier07613327423631
UDI-Public07613327423631
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number5402007000
Device Catalogue Number5402007000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/30/2020
Supplement Date Received by Manufacturer06/30/2020
06/30/2020
Initial Report FDA Received Date07/27/2020
Supplement Report FDA Received Date07/28/2020
01/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1